| Model Number |
02.12.0412FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months after the primary, the patient came in reporting instability and due to signs of an infection.The reason for the instability and pathogen is unknown.The surgeon performed a washout and revised the gmk-sphere tibial insert (12 mm to 13mm to improve the stability knee in per-op).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 04 august 2022.Lot 180925: 25 items manufactured and released on 29-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, 22 items of the same lot have been sold with another similar reported event during the period of review.